# SDR C2XA09IA144

- Difficulty date: May 28, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 21,935 hours, 16,413 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Drain
- Part number: 1Q4242B
- Condition: Damaged
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2627 DURING CLIMB THE CREW REPORTED, LOST IAS INDICATIONS ON BOTH SIDES.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED DAMAGED PITOT DRAINS ON NR 1 & 2 SIDES, LEAK CHECK WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
